0
RESEARCH PAPERS

Developing Region of Laminar Jets With Parabolic Exit Velocity Profiles

[+] Author and Article Information
G. W. Rankin, K. Sridhar

Department of Mechanical Engineering, University of Windsor, Windsor, Ontario N9B 3P4 Canada

J. Fluids Eng 103(2), 322-327 (Jun 01, 1981) (6 pages) doi:10.1115/1.3241740 History: Received March 17, 1980; Online October 26, 2009

Abstract

An approximate solution to the velocity distribution in a submerged axisymmetric, laminar jet which issues from a long tube is presented. The solution is a modification of that of Okabe [17] and takes into account the changes that occur in the parabolic profile downstream of the jet exit. Comparisons are made with experimental data and other approximate theories taken from the literature.

Copyright © 1981 by ASME
Topics: Jets
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In